# SDR SWIA200515433

- Difficulty date: August 17, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Aircraft time: 29,716 hours, 38,708 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3472001001
- Part serial: 0107
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 12,324 hours, 16,439 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP CONTROL FAULT ON CLIMB-OUT.   REPLACED THE FLAP CONTROL UNIT.  OPERATIONAL CHECK GOOD IAW MM 27-50-00.
